Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The distribution of irreducibles in $ {\rm GF}[q,\,x]$


Author: David R. Hayes
Journal: Trans. Amer. Math. Soc. 117 (1965), 101-127
MSC: Primary 12.20; Secondary 14.49
DOI: https://doi.org/10.1090/S0002-9947-1965-0169838-6
MathSciNet review: 0169838
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.20, 14.49

Retrieve articles in all journals with MSC: 12.20, 14.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0169838-6
Article copyright: © Copyright 1965 American Mathematical Society